# SDR M2MR202104080001

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9071
- Aircraft time: 9,671 hours, 2,911 cycles
- Engine: Rroyce BR700710A220
- Engine time: 9,442 hours, 2,844 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK DISCOVERED AFTER OPERATION ON RIGHT ENGINE COWLING. FUEL FILTER HOUSING O-RING WAS FOUND LEAKING. ON REPLACEMENT OF SEAL AND FILTER ONE OF THE COVER FASTENER BOLTS WAS FOUND PULLED OUT OF THE MAIN FILTER HOUSING. REPLACEMENT OF THE ENTIRE FUEL/OIL FILTER HOUSING WAS NEEDED.
